YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    On The Lateral Stability of a Flexible Truck

    Source: Journal of Dynamic Systems, Measurement, and Control:;1983:;volume( 105 ):;issue: 002::page 120
    Author:
    A. M. Whitman
    DOI: 10.1115/1.3149642
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: Analytic formulae for the critical speed and frequency of an interconnected pair of wheelsets based on an asymptotic expansion in a truck geometric parameter are derived. No restriction is placed on the values of either the shear or bending stiffness; consequently, the entire structure of the stability surface is obtained. The surface is a symmetric function of the two dimensionless stiffnesses and it depends predominantly on their series combination. Expressions are obtained for the local and global extrema and their locations. The frequency varies monotonically from the wheelset kinematic frequency to the rigid truck frequency as a function of stiffness. The results are compared with numerical solutions and found to be accurate in the region of physically obtainable values of the expansion parameter.
    • Download: (538.8Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      On The Lateral Stability of a Flexible Truck

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/96879
    Collections
    • Journal of Dynamic Systems, Measurement, and Control

    Show full item record

    contributor authorA. M. Whitman
    date accessioned2017-05-08T23:15:09Z
    date available2017-05-08T23:15:09Z
    date copyrightJune, 1983
    date issued1983
    identifier issn0022-0434
    identifier otherJDSMAA-26076#120_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/96879
    description abstractAnalytic formulae for the critical speed and frequency of an interconnected pair of wheelsets based on an asymptotic expansion in a truck geometric parameter are derived. No restriction is placed on the values of either the shear or bending stiffness; consequently, the entire structure of the stability surface is obtained. The surface is a symmetric function of the two dimensionless stiffnesses and it depends predominantly on their series combination. Expressions are obtained for the local and global extrema and their locations. The frequency varies monotonically from the wheelset kinematic frequency to the rigid truck frequency as a function of stiffness. The results are compared with numerical solutions and found to be accurate in the region of physically obtainable values of the expansion parameter.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleOn The Lateral Stability of a Flexible Truck
    typeJournal Paper
    journal volume105
    journal issue2
    journal titleJournal of Dynamic Systems, Measurement, and Control
    identifier doi10.1115/1.3149642
    journal fristpage120
    journal lastpage125
    identifier eissn1528-9028
    treeJournal of Dynamic Systems, Measurement, and Control:;1983:;volume( 105 ):;issue: 002
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian